Alert archive / Louisiana / Tornado Warnings in 2007

Tornado Warning 58, NWS Jackson, MS

April 13, 2007Morehouse Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Apr 13, 2007, 8:53 PM CDT for Morehouse Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2007, 8:53 PM CDT (01:53 UTC)
Expired
Apr 13, 2007, 9:25 PM CDT
In force
32 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 185 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2703 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 140153
TORJAN
LAC067-140245-
/O.NEW.KJAN.TO.W.0058.070414T0153Z-070414T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...

* UNTIL 945 PM CDT

* AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGIST WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BASTROP...MOVING EAST AT 55 MPH.

* THE TORNADO WILL BE...
  6 MILES SOUTH OF JONES BY 910 PM CDT...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHEAST ARKANSAS.

LAT...LON 3285 9210 3268 9203 3270 9167 3301 9142
      3300 9172

$$

GARRETT
1 follow-up statement
000 
WWUS54 KJAN 140225
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
925 PM CDT FRI APR 13 2007

LAC067-140235-
/O.CAN.KJAN.TO.W.0058.000000T0000Z-070414T0245Z/
MOREHOUSE LA-
925 PM CDT FRI APR 13 2007

...THE TORNADO WARNING FOR MOREHOUSE PARISH IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHEAST ARKANSAS.

LAT...LON 3285 9210 3268 9203 3270 9167 3301 9142
      3300 9172

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 4:05 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, Apr 13, 4:05 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
405 PM CDT FRI APR 13 2007

...SEVERE WEATHER AND HEAVY RAIN EVENT EXPECTED LATE TONIGHT AND
SATURDAY...

.DISCUSSION...TONIGHT THROUGH SATURDAY AFTERNOON...A STRONG STORM
SYSTEM CONTINUES TO DEVELOP OVER THE SOUTHERN PLAINS THIS
AFTERNOON...AND WILL BEGIN TO MAKE ITS EASTWARD TREK INTO THE LOWER
MISSISSIPPI RIVER VALLEY THIS EVENING.  THIS WILL BRING THE
POTENTIAL FOR A SEVERE WEATHER OUTBREAK...ALONG WITH THE POTENTIAL
FOR A HEAVY RAINFALL EVENT...FOR THE FORECAST AREA LATE TONIGHT AND
SATURDAY.  AS THE SYSTEM MOVES TOWARD AND INTO THE AREA LATE TONIGHT
INTO SATURDAY...DYNAMICS AND LARGE SCALE FORCING WITH THIS SYSTEM
CONTINUE TO LOOK QUITE IMPRESSIVE.  TIMING WITH THE SYSTEM HAS
CHANGED AS MODELS CONTINUE TO TREND SLIGHTLY SLOWER...BUT THE
OVERALL SETUP AS TO HOW THINGS WILL BEGIN TO EVOLVE WITH THIS SYSTEM
REMAINS UNCHANGED.

KINEMATIC FIELDS CONTINUE TO LOOK IMPRESSIVE AS THE AREA GETS CAUGHT
IN A SPLIT UPPER JET STRUCTURE CREATING GOOD DIVERGENCE ALOFT.  WIND
SHEAR OVER THE AREA ALSO LOOK GOOD WITH 0-1KM BULK SHEAR VALUES >30
KTS AND 0-6KM >45 KTS.  WHILE MODELS ARENT SHOWING MUCH IN THE WAY
OF SURFACE BASED CAPE...BELOW 1000 J/KG...THERE REMAINS A GOOD
AMOUNT OF CAPE FOR THIS TIME OF YEAR JUST ABOVE THE SURFACE...
1000-1300 J/KG AT 925MB.  MY THINKING IS...ALTHOUGH THINGS MAY START
OUT IN THE WEST AS ELEVATED...AS WE MOISTEN OVER THE REST OF THE
AREA...CONVECTION SHOULD BE ABLE TO BECOME MORE SURFACE BASED IN
NATURE.  THIS WILL ESPECIALLY BE THE CASE IN AREAS ALONG AND SOUTH
OF INTERSTATE 20.  FURTHER NORTH...THE QUESTION BECOMES...HOW FAR
NORTH WILL THE WARM FRONT GET?  THIS WILL MEAN THE DIFFERENCE
BETWEEN SURFACE BASED AND ELEVATED OVER THAT AREA.

WITH ALL THAT SAID...HERES HOW I BELIEVE THINGS WILL PROGRESS OVER
THE NEXT 24 HOURS.  SHOWERS AND THUNDERSTORMS SHOULD BEGIN TO
DEVELOP WEST OF THE MISSISSIPPI AFTER 10 PM TONIGHT.  SOME OF THESE
STORMS COULD HAVE SUPERCELL CHARACTERISTICS WITH STORMS NORTH OF
INTERSTATE 20 EXPECTED TO BE MORE ELEVATED IN NATURE WITH LARGE HAIL
AND DAMAGING WINDS BEING THE MAIN CONCERN.  HOWEVER...I WONT RULE
AN ISOLATED TORNADO EITHER IN THIS AREA.  STORMS SOUTH OF I-20 WILL
HAVE A BETTER OPPORTUNITY TO BECOME SURFACE BASED AS THEY WILL
THRIVE IN A MORE MOIST AND UNSTABLE AIRMASS...DEW POINTS >65F AND
THETA E VALUES >332K.  NOT TO MENTION A HIGHLY SHEARED ENVIRONMENT
AND MID LEVEL LAPSE RATES ALSO LOOKING STEEPER IN THIS AREA WITH
>7C/KM BEING ADVERTISED BY THE MODELS.  AS A RESULT...LARGE
HAIL...DAMAGING WINDS...AND TORNADOES WILL ALL BE MORE FAVORABLE IN
THIS AREA.

THE MOISTENING AND DESTABILIZING PROCESS WILL CONTINUE OVER MUCH OF
THE AREA THROUGH THE EARLY MORNING HOURS SATURDAY...ALLOWING STORMS
TO CONTINUE TO DEVELOP AND SPREAD FURTHER EAST ACROSS THE FORECAST
AREA.  THE MAIN TORNADIC CONCERN THROUGH THE EVENT LOOKS TO REMAIN
IN AREAS GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR FOR
REASONS JUST EXPLAINED.  MORE TOWARD DAYBREAK...IT LOOKS AS THOUGH
SOME OF THE LOW LEVEL FLOW TRIES TO BECOME MORE UNIDIRECTIONAL WHICH
WOULD HINT AT CONVECTION BECOMING MORE LINEAR.  HOWEVER IN THE
SOUTHEAST...THE FLOW REMAINS SUCH THAT A MORE CELLULAR TYPE
CHARACTERISTIC TO CONVECTION IS LIKELY.

CONVECTION SHOULD BE HANGING AROUND THE NATCHEZ TRACE CORRIDOR BY
DAY BREAK...AND CONTINUE MOVING ON TOWARD THE EAST AND AFFECTING
EAST AND SOUTHEAST MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY
AFTERNOON.  THIS AREA IS WHERE I BELIEVE THE GREATEST CONCERN FOR
SEVERE WEATHER WILL BE AS THIS AREA WILL HAVE MORE TIME TO MOISTEN
AND DESTABILIZE...NOT TO MENTION THE FACT THAT DAYTIME HEATING WILL
BE OCCURRING IN ADVANCE OF THE SYSTEM.

IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINFALL WILL ALSO BE A
CONCERN OVER THE ENTIRE FORECAST AREA.  RAINFALL AMOUNTS OF ONE TO
TWO INCHES WILL BE POSSIBLE OVER MUCH OF THE AREA.  THE GREATEST
CONCERN FOR HEAVY RAINFALL WILL BE ACROSS EAST AND NORTHEAST
MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY AFTERNOON WHERE
RAINFALL AMOUNTS COULD RANGE BETWEEN TWO TO THREE INCHES WITH HIGHER
AMOUNTS POSSIBLE AS THE SYSTEM BEGINS TO SLOW.  HOWEVER...AS
CONVECTION DEVELOPS ACROSS SOUTHEAST MISSISSIPPI WHERE THE GREATEST
AMOUNT OF INSTABILITY WILL EXIST...STORMS COULD BEGIN TO DEVELOP AND
MORE OVER THE SAME AREAS.  THIS COULD EASILY PRODUCE LOCALIZED
RAINFALL AMOUNTS OF TWO TO THREE INCHES OR MORE. /19/

SATURDAY NIGHT THROUGH NEXT FRIDAY...BY SATURDAY NIGHT MOST OF THE
STRONG/SEVERE WEATHER SHOULD BE EAST OF OUR CWA...BUT THE MODELS
HAVE TRENDED A LITTLE SLOWER WITH THE COLD FRONT AND WL KEEP A
MENTION OF THUNDERSTORMS WITH HEAVY RAIN IN OUR SOUTHEAST ZONES INTO
THE EVENING. THE COLD FRONT IS EXPECTED TO BE SOUTHEAST OF
HATTIESBURG BY MIDNIGHT SATURDAY NIGHT BUT THE DIGGING UPPER TROUGH
WILL LAG BEHIND UNTIL EARLY SATURDAY MORNING. THIS WILL KEEP CLOUDS
AND THE CHANCE FOR LIGHT RAIN AND DRIZZLE AROUND MUCH OF SATURDAY
NIGHT. DESPITE THE PRECIPITATION LINGERING A LITTLE LONGER IN THE
EVENING...STRONG CAA BEHIND THE FRONT IS EXPECTED TO SEND MUCH OF
OUR CWA DOWN INTO THE MID 40S BY SUNDAY MORNING...THE EXCEPTION IS
IN OUR SOUTHEAST ZONES. THE 850MB AND 925MB TEMPS OF -2C TO -4C AND
AROUND 1C RESPECTIVELY ARE EXPECTED WITH THE TROUGH AXIS OVER OUR
CWA SUNDAY MORNING. NORTHWEST WINDS AROUND 15 MPH IS EXPECTED
SATURDAY NIGHT BUT AS THE CLOUDS DEPART TO THE NE SUNDAY
MORNING...BREEZY CONDITIONS ARE EXPECTED TO DEVELOP. LOCAL LAKE WIND
ADVISORY CONDITIONS WILL LIKELY BE MET. TOGETHER WITH THE COOL
TEMPERATURES...THE WIND WILL MAKE IT FEEL RATHER CHILLY SUNDAY.
AFTERNOON HIGHS WILL ONLY BE IN THE UPPER 50S AT MOST SITES. LITTLE
CHANGE WAS MADE TO THE REMAINDER OF THE EXTENDED WITH THE NEXT
CHANCE FOR RAIN STILL EXPECTED BY MID WEEK. PREVIOUS DISCUSSION
FOLLOWS. /22/

WINDS WILL BEGIN TO SLACK OFF SUNDAY AFTERNOON AS THE PRESSURE
GRADIENT RELAXES AND HIGH PRESSURE TAKES OVER. THIS WILL BEGIN TO
SET THE STAGE FOR A RATHER COLD NIGHT SUN. LOWS SHOULD REMAIN WELL
ABV FREEZING BUT WITH HIGH PRESSURE AT THE SFC BRINGING IN A MUCH
COOLER AND DRIER AIRMASS...LIGHT WINDS...AND CLEARING SKIES...RAD
COOLING CONDITIONS WILL BE OPTIMUM WITH LOWS IN THE UPPER 30S OVER A
GOOD PORTION OF THE CWA. UNLIKE LAST WEEKEND LOWS SHOULD HAVE LITTLE
PROBLEM GETTING THAT LOW WHICH IS WHAT MAV IS SUGGESTING. THIS IS
MAINLY B/C THERE SHOULD BE NO CLOUDS TO MESS THINGS UP. THE ONE
LIMITING FACTOR THAT I SEE COULD BE WET GROUNDS. IF WE GET A RATHER
GENEROUS AMOUNT OF RAIN SAT THEN WE PROBABLY WONT SEE AS DRASTIC AN
INVERSION IN THE FIRST 100 TO SO FT ABV THE SFC. AS STATED EARLIER
TEMPS WILL BEGIN TO MODERATE MON AS HIGHS SHOULD ONCE AGAIN APPROACH
THE LOWER TO MID 70S WITH DRY CONDITIONS EXPECTED SUN THROUGH MON
NIGHT.

TUE THROUGH THE REMAINDER OF THE FCST...CONFIDENCE BECOMES LOW. THE
GFS IS A LITTLE MORE PROGRESSIVE AND LESS AMPLIFIED WHEN COMPARED TO
THE EURO BUT BOTH SUGGEST A DISTURBANCE AROUND THE TUE/TUE NIGHT AND
POSSIBLY INTO WED TIME FRAME. THIS MAY BRING SOME LIGHT SHRA TO THE
AREA. WILL CONTINUE TO STICK RATHER CLOSE TO MEX GUI FOR BOTH POPS
AND TEMPS THROUGH MOST OF THE FCST. I HAVE KEPT THE LOW END SLIGHT
CHANCE POPS OUT FOR THU AND FRI THAT THE MEX HAD SINCE THERE DOES
APPEAR TO BE SOME DECENT AGREEMENT IN A BUILDING MID LEVEL RIDGE
AROUND THE END OF THE WORK WEEK. /CAB/

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES THROUGH A
GOOD PORTION OF THE EVENING.  HOWEVER...EXPECT INCREASING CHANCES
FOR CONVECTION WILL POSE PROBLEMS AT GLH/GWO/JAN AND POTENTIALLY
KGTR BEFORE DAYBREAK SATURDAY. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  69  46  59 /  89 100  38   4
MERIDIAN      57  74  47  60 /  59 100  51   8
VICKSBURG     61  66  45  63 / 100 100  31   4
HATTIESBURG   60  76  52  62 /  26 100  48   8
NATCHEZ       64  69  44  62 /  92  82  36   4
GREENVILLE    58  61  43  61 / 100  88  35   4
GREENWOOD     59  65  44  58 / 100  94  38   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025-034-035-040-041.

LA...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023.

AR...LAKE WIND ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR ARZ074-075.

&&

19/22
Hazardous weather outlook, Apr 13, 2:54 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT FRI APR 13 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
141954-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
254 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
A SEVERE WEATHER OUTBREAK WILL BE POSSIBLE LATE TONIGHT AND
SATURDAY AS A MAJOR STORM SYSTEM MOVES EAST ACROSS THE LOWER
MISSISSIPPI RIVER VALLEY. THE COMBINATION OF STRONG WIND SHEAR
AND INSTABILITY...AND THE PASSAGE OF A STRONG LOW PRESSURE
SYSTEM...WILL RESULT IN SEVERE THUNDERSTORMS AFFECTING WESTERN
PORTIONS OF THE OUTLOOK AREA LATE TONIGHT...WITH SEVERE STORMS
EVENTUALLY SPREADING EASTWARD INTO EASTERN MISSISSIPPI SATURDAY.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP INITIALLY OVER
SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA LATE TONIGHT...AND
THEN INCREASE IN COVERAGE AFTER MIDNIGHT AS THEY MOVE INTO
WESTERN MISSISSIPPI AND BECOME MORE ORGANIZED. THE LEADING EDGE
OF A COMPLEX OF THUNDERSTORMS IS EXPECTED TO REACH THE NATCHEZ
TRACE CORRIDOR AFTER SUNRISE SATURDAY MORNING.	FROM
THERE...THUNDERSTORMS WILL CONTINUE TO SHIFT EAST ACROSS CENTRAL
MISSISSIPPI AND INTO EAST AND SOUTHEAST MISSISSIPPI LATE SATURDAY
INTO SATURDAY AFTERNOON WHILE CONTINUING TO PRODUCE SEVERE
WEATHER.

WHILE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL
BE POSSIBLE OVER MUCH OF THE OUTLOOK AREA DURING THIS TIME...THE
GREATEST RISK FOR TORNADOES WILL BE OVER AREAS LOCATED ALONG AND
SOUTH OF A JONESVILLE LOUISIANA TO VICKSBURG MISSISSIPPI TO
CANTON TO DE KALB LINE WHERE THE MOST UNSTABLE AIR IS EXPECTED.

...FLOODING...
HEAVY RAINFALL WILL ALSO BE A CONCERN OVER MUCH OF THE OUTLOOK
AREA LATE TONIGHT INTO SATURDAY AS THUNDERSTORMS DEVELOP AND
INCREASE IN COVERAGE...AND LATER ORGANIZE INTO A COMPLEX.
RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE OVER MUCH
OF THE AREA.  HOWEVER...AS THE COMPLEX MOVES INTO EAST AND
SOUTHEAST MISSISSIPPI LATE SATURDAY MORNING INTO SATURDAY
AFTERNOON WHERE THE GREATEST AMOUNT OF INSTABILITY WILL EXIST AND
SLOWS...THUNDERSTORMS COULD EASILY BEGIN TO PRODUCE RAINFALL
AMOUNTS OF TWO TO THREE INCHES OVER THESE AREAS.  LOCALLY HIGHER
AMOUNTS COULD BECOME POSSIBLE DURING THIS TIME IF STORMS BEGIN TO
MOVE OVER THE SAME AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED LATE TONIGHT AND SATURDAY.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY APRIL
20TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 13, 5:36 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             CROSSETT                33.13N 91.97W
04/13/2007  E0.88 INCH       ASHLEY             AR   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL.

&&

MCALLIST
Local storm report, Apr 13, 6:53 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             2 N CROSSETT            33.16N 91.97W
04/13/2007  E0.50 INCH       ASHLEY             AR   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED BY SPOTTER

&&
Local storm report, Apr 13, 7:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             8 N LAKE VILLAGE        33.44N 91.28W
04/13/2007  E0.75 INCH       CHICOT             AR   EMERGENCY MNGR

&&

MCALLIST

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:28 PM CDTSevere Thunderstorm WarningJANMorehouse47 min
Apr 13, 11:26 PM CDTSevere Thunderstorm WarningJANMorehouse34 min
Apr 14, 1:54 AM CDTTornado WarningJANMorehouse51 min
Apr 14, 2:38 AM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll26 min
Apr 14, 2:56 AM CDTSevere Thunderstorm WarningJANRichland34 min
Apr 14, 3:30 AM CDTSevere Thunderstorm WarningJANFranklin, Richland45 min
Apr 14, 4:00 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison30 min
Apr 14, 6:09 AM CDTSevere Thunderstorm WarningJANConcordia32 min
Apr 14, 6:17 AM CDTSevere Thunderstorm WarningJANTensas16 min

Nearby

Tornado Warnings in Louisiana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.